RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 1, Pages 83–91 (Mi jsfu10)  

This article is cited in 1 scientific paper (total in 1 paper)

An Explicit Basis for Admissible Rules of Modal Logics of Finite Width

Vitaly V. Rimatsky

Institute of Architecture and Construction, Siberian Federal University

Abstract: We find an explicit basis for all admissible rules of a representative (at least countable) class of modal logics of finite widht extending the logic $S4$. Our basis consists of a sequence of rules which have a compact and simple form.

Keywords: modal logic, inference rule, Kripke frame and model, admissible rule, basis of admissible rules.

Full text: PDF file (339 kB)
References: PDF file   HTML file
UDC: 510.643; 517.11
Received: 10.10.2007
Accepted: 20.10.2007

Citation: Vitaly V. Rimatsky, “An Explicit Basis for Admissible Rules of Modal Logics of Finite Width”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008), 83–91

Citation in format AMSBIB
\Bibitem{Rim08}
\by Vitaly~V.~Rimatsky
\paper An Explicit Basis for Admissible Rules of Modal Logics of Finite Width
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 1
\pages 83--91
\mathnet{http://mi.mathnet.ru/jsfu10}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu10
  • http://mi.mathnet.ru/eng/jsfu/v1/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Rimatskii, V. R. Kiyatkin, “Nezavisimyi bazis dopustimykh pravil vyvoda predtablichnykh logik i ikh rasshirenii”, Sib. elektron. matem. izv., 10 (2013), 79–89  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:202
    Full text:70
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020